# SDR UIEA2017051500783

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,997 hours, 23,559 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 1510
- Condition: Inoperative
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ISOLATION VALVE INOPERATIVE.  REMOVED AND REPLACED THE ISOLATION VALVE. OPS CHECKED NORMAL, NO LEAKS IAW AMM 36-11-04.
